# SDR C2XA97CL007

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Safety Switch
- Part number: BZ7RW82255518T
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3080 - CREW REPORTED AFTER TAKEOFF AND DURING CLIMB, THE FLAPS WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE LEFT HAND FLAP SAFETY SWITCH IAW B1900D MM 27-50-00, ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT, 3,426.8 HOURS.  ACFT TOTAL CYCLES, 4,135.  (X)
